# SDR MALA000405

- Difficulty date: May 30, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENTS ON RT UPPER HORIZONTAL STABILIZER BETWEEN STATIONS HS 75.90 AND HS 99:13.  MAINTENANCE MEASURED DENTS AND FOUND MOST O/B DENTS TO FALL WITHIN AREA LIMITS .023 DEEP & DIA OF .734.  I/B 2 DENTS ARE OUT OF LIMITS BEING LESS THAN 4X THERE LENGTH APART DENTS ARE 3.25 INCHES APART WITH 1 INCH DENT AT .026 DEEP.  INSTALLED PATCH ON 2IB DENTS ON RT UPPER HORIZONTAL STAB IAW SRM 55-10-10.
